# SDR USAA001454

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM WEB CORRODED 1 INCH TO 3 INCH AREA SCATTERED ON TOP SURF, STATION 597-615, RT SIDE.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED AND REPLACED 3 RIVETS AFTER BLENDING OF MINOR SURF CORROSION PER SRM 53-60-13.  (M)
